# SDR AALA2019081299020

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 27,756 hours, 11,249 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AUTOTHROTTLE DISCONNECTED AFTER TAKEOFF POWER, ESTABLISHED ATEMPED RESET SEVERAL TIMES IN  FLIGHT WITH NO SUCCESS. MAINTENANCE PERFORMED BITE CHECK OF THE AUTO THROTTLE SYSTEM IAW FIM 22-31-00-810-801. BITE CHECK SHOWS NO ACTIVE FAULTS. ALL CHECKS GOOD AT THIS TIME.
